Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Some New Results on Prime Graphs"
written by Samir K. Vaidya, Udayan M. Prajapati,
published by Open Journal of Discrete Mathematics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Prime Coloring Of Some Graphs
INTERNATIONAL JOURNAL OF SCIENTIFIC & TECHNOLOGY RESEARCH, 2019
[2] Prime Coloring Of Unit Distance And Non Crossing Graphs
INTERNATIONAL JOURNAL OF SCIENTIFIC & TECHNOLOGY RESEARCH, 2019
[3] Total prime labeling of some subdivision graphs
2019
[4] A NOTE ON TOTAL NEIGHBORHOOD PRIME LABELING
2018
[5] Prime labeling of chavatal related graphs
2018
[6] Prime Labeling of Some 3-Regular Special Graphs
2018
[7] PRIME LABELLING OF SOME NEW STANDARD GRAPHS
PARIPEX - INDIAN JOURNAL OF RESEARCH, 2018
[8] • PRIME LABELING OF DESARGUES GRAPHS
2017
[9] International Journal of Mathematical Archive-8 (3), 2017, 165-172 Available online through www. ijma. info ISSN 2229–5046
2017
[10] Prime labeling in the context of duplication of graph elements in K2, n
2017
[11] Some Results on Prime Graphs
2017
[12] A Note on Neighborhood Prime Labeling
2016
[13] Characterization of Locally Dually Flat Special Finsler(α, β) - Metrics
Math. Combin. Book Ser., 2016
[14] Prime labeling of some special graphs
2015
[15] Prime Labelling Of Some Special Graphs
2015
[16] Strongly Prime Labeling For Some Graphs
International Journal of Mathematics And its Applications, 2015
[17] Some new results on strongly prime graphs
International Journal of Mathematics and Soft Computing, 2015
[18] Some New Families Of Strongly Prime Graphs
2015
[19] Discussion on some advanced topics in graph theory
Indian ETD Repository @ INFLIBNET, 2014
[20] Some new results on prime cordial labeling
ISRN Combinatorics.Hindawi Publishing Corporation, 2014
[21] Some Results on Prime Cordial Labeling Of Graphs
INTERNATIONAL JOURNAL OF MATHEMATICS, 2014
[22] Every Complete Binary Tree Is Prime
International Journal of Computer Applications, 2014
[23] Prime labeling in the context of duplication of graph elements
International Journal of Mathematics and Soft Computing, 2013
[24] TOTAL PRIME LABELING OF BARYCENTRIC SUBDIVISION OF CYCLE GRAPHS
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top